MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; 1.6MM NITINOL K-WIRE, 500MM, BLUNT TIP

GLOBUS MEDICAL, INC. REVOLVE; 1.6MM NITINOL K-WIRE, 500MM, BLUNT TIP
Model Number 685.007
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Imaging provided shows the broken k-wire tip near the tip of the screw.This type of damage can be consistent with excessive force; however, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that while placing a screw, the tip of the k-wire broke off at the distal end and remains in the patient.

Brand Name
REVOLVE
Common Device Name
1.6MM NITINOL K-WIRE, 500MM, BLUNT TIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key16067401
Report Number3004142400-2022-00189
Device Sequence Number6686648
Product Code LXH
UDI-Device Identifier00849044072105
UDI-Public00849044072105
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number685.007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown